# SDR DHL2007750502

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,009 hours, 21,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS BS 1243 LT UPPER SUPPORT ANGLE CRACKED INSIDE OF TORQUE BOX.  REMOVED CRACKED ANGLE IAW B727 SRM 51-30-2 FIG7.  FABRICATED NEW ANGLE 7075-0 .063 PO NR 9005314 29 1/4" BY 4 3/4" IAW B727 SRM 53-10-2 FIG 6 AND 51-20-1.  HEAT TREATED NEW PART TO 7075-T6 PER FASI ER NR 2-37153-801 REVA TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED ANGLE IAW B727 SRM 51-30-2 FIG 4.
